# SDR AALA20021332

- Difficulty date: September 22, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: OVE9027
- Condition: Dirty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - ON CLIMB-OUT FROM LAX FLIGHT ATTENDANTS REPORTED A BURNING SMELL IN THE FORWARD GALLEY SMOKE WAS THEN REPORTED RETURNED TO LAX.  FOUND BAKED ON DEBRIS IN FORWARD OVEN.  DEBRIS REMOVED AND OVEN CLEANED BY CABIN SERVICE.  (M)
